Alert archive / Michigan / River Flood Warnings in 2013
River Flood Warning 9, NWS Gaylord, MI
NWS Gaylord, MI issued this river flood warning at Nov 18, 2013, 12:34 AM EST for Chippewa County, Michigan. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2013, 12:34 AM EST (05:34 UTC)
- Expired
- Nov 18, 2013, 11:52 AM EST
- In force
- 11 hr
- Issued by
- NWS Gaylord, MI
- Flood severity
- Minor
County Chippewa County, MI
The radar
The NCL Michigan radar (KAPX), 159 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine River (E Upper MI) near Rudyard (RUDM4). The gauge peaked at 18.12 ft at Nov 18, 2013, 4:00 AM EST.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04127917, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
872
WGUS43 KAPX 180534
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1234 AM EST MON NOV 18 2013
...THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPEPWA COUNTY
WIDESPREAD HEAVY RAIN OF AROUND 2 INCHES FELL IN EASTERN UPPER
MICHIGAN ON SUNDAY. RUNOFF HAS CAUSED THE PINE RIVER NEAR RUDYARD TO
RAPIDLY RISE TO FLOOD STAGE OF 17 FEET. A CREST BETWEEN 17 AND 18
FEET IS EXPECTED TODAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN THE WARNED AREAS SHOULD TAKE STEPS TO PROTECT PROPERTY
FROM RISING WATER LEVELS. IF FLOODING IS OBSERVED...MOVE QUICKLY TO
HIGHER GROUND.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS DEVELOPING SITUATION...INSERT TIME HERE!!...AS NEW
INFORMATION BECOMES AVAILABLE.
&&
MIC033-181600-
/O.NEW.KAPX.FL.W.0009.131118T0534Z-131118T2200Z/
/RUDM4.1.ER.131118T0525Z.131118T1400Z.131118T2200Z.NO/
1234 AM EST MON NOV 18 2013
FORECAST INFORMATION FOR
PINE RIVER NEAR RUDYARD.
* AT 12:00 AM MONDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS CURRENTLY FORECAST.
* FORECAST...THE RIVER WILL RISE TO BETWEEN 17.0 AND 18.0 FEET
EARLY MONDAY.
* IMPACT...AT 17.0 FEET...WATER REACHES BOTTOM OF PRAIRIE RD BRIDGE
DECK.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
PINE RIVER
RUDYARD 17 17.0 MON 12 AM 12.7 7.8 5.5
$$
JZ3 follow-up statements
744
WGUS43 KAPX 180539 CCA
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1239 AM EST MON NOV 18 2013
...THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPEPWA COUNTY
WIDESPREAD HEAVY RAIN OF AROUND 2 INCHES FELL IN EASTERN UPPER
MICHIGAN ON SUNDAY. RUNOFF HAS CAUSED THE PINE RIVER NEAR RUDYARD TO
RAPIDLY RISE TO FLOOD STAGE OF 17 FEET. A CREST BETWEEN 17 AND 18
FEET IS EXPECTED TODAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN THE WARNED AREAS SHOULD TAKE STEPS TO PROTECT PROPERTY
FROM RISING WATER LEVELS. IF FLOODING IS OBSERVED...MOVE QUICKLY TO
HIGHER GROUND.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS DEVELOPING SITUATION LATER MONDAY MORNING...OR AS NEW
INFORMATION BECOMES AVAILABLE.
&&
MIC033-181600-
/O.NEW.KAPX.FL.W.0009.131118T0539Z-131118T2200Z/
/RUDM4.1.ER.131118T0525Z.131118T1400Z.131118T2200Z.NO/
1239 AM EST MON NOV 18 2013
FORECAST INFORMATION FOR
PINE RIVER NEAR RUDYARD.
* AT 12:00 AM MONDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS CURRENTLY FORECAST.
* FORECAST...THE RIVER WILL RISE TO BETWEEN 17.0 AND 18.0 FEET
EARLY MONDAY.
* IMPACT...AT 17.0 FEET...WATER REACHES BOTTOM OF PRAIRIE RD BRIDGE
DECK.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
PINE RIVER
RUDYARD 17 17.0 MON 12 AM 12.7 7.8 5.5
$$
JZ149
WGUS43 KAPX 181229
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
729 AM EST MON NOV 18 2013
...THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPPEWA COUNTY
.WIDESPREAD HEAVY RAIN OF AROUND 2 INCHES FELL IN EASTERN UPPER
MICHIGAN ON SUNDAY. RUNOFF HAS CAUSED THE PINE RIVER NEAR RUDYARD TO
EXCEED FLOOD STAGE OF 17 FEET. THE RIVER CRESTED NEAR 18.1 FEET EARLY
THIS MORNING...AND WILL FALL BACK BELOW FLOOD STAGE LATER TODAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN THE WARNED AREAS SHOULD TAKE STEPS TO PROTECT PROPERTY
FROM RISING WATER LEVELS. IF FLOODING IS OBSERVED...MOVE QUICKLY TO
HIGHER GROUND.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS DEVELOPING SITUATION LATER TODAY...OR AS NEW
INFORMATION BECOMES AVAILABLE.
&&
MIC033-190000-
/O.NEW.KAPX.FL.W.0009.131118T1229Z-131119T0000Z/
/RUDM4.1.ER.131118T0500Z.131118T0900Z.131118T1800Z.NR/
729 AM EST MON NOV 18 2013
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* FLOOD WARNING FOR
THE PINE RIVER NEAR RUDYARD.
* UNTIL THIS EVENING....
* AT 7:00 AM MONDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...WATER REACHES BOTTOM OF PRAIRIE RD BRIDGE
DECK.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
PINE RIVER
RUDYARD 17 17.8 MON 07 AM 14.1 8.8 6.4
$$
JZ453
WGUS83 KAPX 181652
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1152 AM EST MON NOV 18 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPPEWA COUNTY
.THE PINE RIVER NEAR RUDYARD...WHICH CRESTED AT 18.12 FEET...HAS
NOW FALLEN BELOW FLOOD STAGE AND IS FORECAST TO CONTINUE FALL
QUICKLY THROUGH THE NEXT 24 HOURS.
&&
MIC033-181722-
/O.CAN.KAPX.FL.W.0009.000000T0000Z-131119T0000Z/
/RUDM4.1.ER.131118T0500Z.131118T0900Z.131118T1506Z.NR/
1152 AM EST MON NOV 18 2013
THE FLOOD WARNING IS CANCELLED FOR
THE PINE RIVER NEAR RUDYARD.
* AT 11:00 AM MONDAY THE STAGE WAS 16.7 FEET.
* FELL BELOW FLOOD STAGE AT 10:06 AM MONDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TOMORROW
MORNING.
* IMPACT...AT 17.0 FEET...WATER REACHES BOTTOM OF PRAIRIE RD BRIDGE
DECK.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
PINE RIVER
RUDYARD 17 16.7 MON 11 AM 14.0 8.6 6.4
$$
JPBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Nov 17, 11:05 PM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Nov 17, 11:05 PM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1105 PM EST SUN NOV 17 2013
.SYNOPSIS...
ISSUED AT 427 PM EST SUN NOV 17 2013
STRONG LOW PRESSURE WILL CROSS EASTERN UPPER MICHIGAN THIS EVENING PUSHING
A POTENT COLD FRONT THROUGH NORTHERN MICHIGAN BY LATE EVENING. SHOWERS
AND STORMS WILL PERSIST THROUGH EARLY TO MID EVENING BEFORE DIMINISHING.
BEHIND THE FRONT...VERY WINDY CONDITIONS DEVELOP...DRAGGING MUCH
COLDER AIR INTO THE REGION THROUGH MONDAY. THIS WILL BRING ACCUMULATING
LAKE EFFECT SNOWS TO THE TRADITIONAL SNOW BELTS.
&&
.UPDATE...
ISSUED AT 1105 PM EST SUN NOV 17 2013
DEEP SURFACE LOW CENTER IS JUST NE OF MICHIGAN NOW. INITIAL COLD
FRONT EXTENDS FROM THE LOW THRU ERN LWR MICHIGAN ATTM. SHARP WIND
SHIFT FROM S/SW TO W/NW SHOWS CLEARLY IN REGIONAL SFC OBS...AS
DOES A MARKED INCREASE IN WIND SPEEDS IMMEDIATELY BEHIND THE
FRONT. WIND GUSTS HAVE REACHED AROUND 40 KTS ALONG THE LAKESHORE...
AND AROUND 30 KTS FOR MORE INLAND LOCATIONS. FURTHER STRENGTHENING
OF SURFACE WINDS IS STILL EXPECTED AS WE HEAD INTO THE OVERNIGHT
HOURS AS THE TIGHTEST LOW LEVEL PRESSURE GRADIENT REACHES
MICHIGAN. AS EXPECTED...WIDESPREAD WRAP-AROUND PRECIP HAS
OVERSPREAD OUR ENTIRE CWA AT THIS HOUR...AND WILL GRADUALLY
DIMINISH FROM SW TO NE AS WE HEAD INTO OVERNIGHT. STRONG CAA
BEHIND THE COLD FRONT WILL QUICKLY CHANGE ANY REMAINING RAIN OVER
TO SNOW AND WILL CERTAINLY ACTIVE THE LAKES...TARGETING THE
TYPICAL NW FLOW AREAS FOR HIGHEST POPS AND POTENTIAL SOME SNOW
ACCUMULATION BY DAYBREAK. STILL...OVERNIGHT LOWS SHOULD FALL SHORT
OF FALLING TO OR BELOW FREEZING DESPITE STRONG CAA. THUS...ANY SNOW
ACCUMULATION WILL BE MINOR EVEN IN THE SNOWBELT REGIONS (I.E.
UNDER AN INCH).
UPDATE ISSUED AT 715 PM EST SUN NOV 17 2013
CONVECTIVE LINE HAS CLEARED THE CWA TO THE EAST AND HAVE CLEARED
ALL OF OUR COUNTIES FROM THE TORNADO WATCH. DRY SLOT SLIDING UP
THROUGH LOWER MICHIGAN HAS DIMINISHED THE PRECIP ACROSS A GOOD
PART OF LOWER MICHIGAN...INCLUDING THE SRN COUPLE TIERS OF
COUNTIES OF THIS CWA. BUT NICE BATCH OF WRAP AROUND PRECIP JUST
BEHIND THE SFC COLD FRONT IS ADVANCING OUT OF EASTERN WISCONSIN
AND WILL ROTATE THROUGH THE CWA THIS EVENING INTO THE OVERNIGHT
HOURS. STILL A COUPLE OF LIGHTNING STRIKES WITH THIS BATCH OF OF
RAINFALL...UNDER THE DRY SLOT AND STEEPER LAPSE RATES ALOFT...AND
SRN COUNTIES COULD YET SEE ISOLATED STORMS. BUT BY AND LARGE...
STORM THREAT IS DONE. NOW WAITING FOR THE GUSTY WEST WINDS TO
DEVELOP THROUGH THE EVENING.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 427 PM EST SUN NOV 17 2013
STRONG MID LEVEL SHORT WAVE AND ASSOCIATED UPPER JET CORE PUNCHING
ACROSS ILLINOIS/INDIANA AND PARTS OF SRN LOWER MICHIGAN
AFTERNOON...WHILE ASSOCIATED SFC LOW CONTINUES TO DEEPEN UP ACROSS
NRN LAKE MICHIGAN. SEVERE WEATHER EVENT ONGOING ACROSS LOWER
MICHIGAN INTO INDIANA AHEAD OF THE SFC COLD FRONT AND WITHIN
CORRIDOR OF VERY STRONG WIND FIELDS TO WORK WITH. INSTABILITY OF
COURSE DECREASES NORTHWARD INTO NRN LOWER MICHIGAN AND HAS KEPT
SEVERE STORMS AT BAY UP THIS WAY. BUT STILL HAVE A FEW MORE HOURS
TO GO AS MAIN CONVECTIVE LINE TRAVERSES LOWER MICHIGAN. MAIN
SEVERE WEATHER THREAT FOR THIS CWA HAS BEEN HEAVY RAIN/URBAN
FLOODING.
TONIGHT...AS STATED...MAIN CONVECTIVE LINE WILL CROSS THROUGH THE
REST OF THE CWA OVER THE NEXT 2 TO 3 HOURS. SOME MODEST INSTABILITY
TO WORK WITH...BETWEEN 500 TO 1000 J/KG MUCAPE. BUT OBVIOUSLY THE
VERY STRONG WIND FIELDS/EFFECTIVE BULK SHEAR VALUES IN EXCESS OF
60 KNOTS WILL MAINTAIN A SEVERE WEATHER THREAT UNTIL THE LINE
CLEARS THE REGION.
THEN...COLD FRONT STILL SLATED TO SWEEP THROUGH THE CWA THIS EVENING...
PRIMARILY BETWEEN 00Z AND 03Z...PUSHING MAIN WARM CONVEYOR BELT
SHOWERS/STORMS EASTWARD OUT OF THE CWA. HOWEVER...WRAP AROUND/
DEFORMATION SHOWERS EXPANDING BACK ACROSS SOUTHERN/EASTERN
WISCONSIN WILL SLIP UP THROUGH MOST OF THE CWA THROUGH THE BALANCE
OF THE EVENING AND EARLY OVERNIGHT. THUS...WILL KEEP CATEGORICAL
POPS GOING...DIMINISHING S-N OVERNIGHT AS DEFORMATION PRECIP LIFTS
UP THROUGH THE REGION. RAPID COLD AIR ADVECTION EXPECTED LATE
OVERNIGHT AND LOOKING TO GET WESTERLY FLOW LAKE EFFECT GOING BY
MORNING. JUST MINOR ACCUMULATIONS THROUGH 12Z.
AFTER FROPA...18Z NAM GUIDANCE HAS 50 TO 60 KNOTS IN THE MIXED
LAYER BEHIND THE FRONT LATER THIS EVENING AND OVERNIGHT SUGGESTING
TOP END GUSTS IN THE 40 TO 50 KNOT RANGE. SO...STILL NOT CONVINCED
THAT HIGH WIND WARNING/STORM FORCE GUSTS CRITERIA WILL BE MET
ACROSS ALL OF THE CWA. BEST CHANCES SILL LOOK TO OCCUR ALONG THE
LAKE MICHIGAN SHORELINE INTO THE STRAITS AS WELL AS THE LAKE
SUPERIOR SHORE. CERTAINLY NOT GOING TO TAKE ANY WIND RELATED
WARNINGS DOWN AT THIS POINT AS IT WILL BE WINDY AFTER ALL. HAVE
TWEAKED WIND GUSTS IN THE FORECAST TO REFLECT MORE 35 TO 45 KNOT
WIND GUSTS...BUT HAVE A FEW GUSTS UP AROUND 50 KNOTS RIGHT BEHIND
THE FRONT.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 427 PM EST SUN NOV 17 2013
LONG TERM FOCUS INITIALLY CENTERS ON THE LINGERING EFFECTS OF
DEEP/HIGH IMPACT STORM RACING NORTHEAST JUST SOUTH OF JAMES BAY AT
SUNRISE MONDAY. AS MENTIONED THE LAST SEVERAL DAYS...OVERALL FLOW
PATTERN LOOKS TO REMAIN AN PROGRESSIVE ONE...WITH OVERHEAD DEEP
TROUGHING QUICKLY RELAXING AS FLOW REGIME TAKES ON A MUCH MORE ZONAL
FLAVOR HEADING INTO TUESDAY AND MID WEEK. INCREASING HINTS THAT A
STEP-DOWN PROCESS TO A MUCH COLDER PATTERN TAKES HOLD
THERE-ON-AFTER... WITH LEAD WAVE/COLD FRONT BRINGING A SURGE OF
COOLER AIR HEADING TOWARDS THE END OF THE WORK WEEK...WITH PERHAPS A
MUCH MORE SUBSTANTIAL CORE OF ARCTIC AIR VISITING THE REGION NEXT
WEEKEND. OVERALL CONFIDENCE REMAINS SOMEWHAT LOW WITH REGARDS TO
THESE LATTER FEATURES AS FAST FLOW PATTERN IS ONE GUIDANCE USUALLY
STRUGGLES WITH. FORECAST ATTENTION FOR THIS CYCLE WILL REMAIN
CENTERED ON MONDAY'S EVENTS...WITH A MUCH MORE GENERIC APPROACH
TAKEN FOR THE LATTER PERIODS.
WINDS WILL BE A'HOWLING MONDAY MORNING WITHIN TIGHT PRESSURE
GRADIENT AS SUB 975MB BEHEMOTH ROCKETS OFF TO OUR NORTHEAST AND HIGH
PRESSURE BUILDS INTO THE WESTERN LAKES. CAA IS MAXIMIZED DURING THIS
TIME...ONLY INCREASING MIXING HEIGHTS/ALLOWING VERY GUSTY WEST TO
NORTHWEST WINDS TO CONTINUE. WINDIEST CONDITIONS EXPECTED THROUGH
THE STRAITS (FORCED FUNNELING) AND POINTS NORTH (TIGHTEST GRADIENT).
WHILE WIDESPREAD HIGH WIND WARNING GUSTS (50 KNOTS OR HIGHER) NOT
ANTICIPATED...WOULD EXPECT AT LEAST ISOLATED REPORTS OF SUCH RIGHT
THROUGH THE STRAITS AND UP ALONG THE LAKE SUPERIOR COASTLINE. HIGH
WIND WARNING ALREADY OUT TO COVER THIS POSSIBILITY THROUGH MID
MORNING. NO DOUBT IT WILL BE WINDY ELSEWHERE...BUT SHOULD REMAIN
BELOW HEADLINE CRITERIA. JUST TO ADD TO THE COMPLEXITY...LAKE
INDUCED SNOWS LOOK TO RAMP UP RATHER QUICKLY IN FAVORED AREAS AS H8
TEMPERATURES APPROACH -10C OVER THE BIG WATERS. DEEPEST SYNOPTIC
SUPPORT RESIDES OVER LAKE SUPERIOR...WITH DEEP MOISTURE UP AND
BEYOND INCREASINGLY FAVORABLE INVERSION HEIGHTS. DELTA T/S ON THE
ORDER OF 16C NOT OVERWHELMING...BUT OTHER THERMODYNAMICS/KINEMATICS
NOTHING TO SNEEZE AT. SNOWFLAKE FRAGMENTATION AND MARGINAL
TEMPERATURES SHOULD KEEP SLR SOMEWHAT ON THE LEAN SIDE (10/12 TO 1).
STILL...COULD EASILY SEE SIZABLE AREA OF 2 TO 4 INCHES...LOCALLY
HIGHER...FOR MUCH OF THE NORTH AND NORTHWEST PORTION OF CHIPPEWA
COUNTY. MOISTURE PROFILES NOT NEARLY AS IMPRESSIVE/DEEP OVER NORTHERN
LAKE MICHIGAN...AND AN INCH TO AN INCH AND A HALF OF THE WHITE STUFF
SHOULD SUFFICE FOR THE NORTHWEST LOWER SNOWBELTS. ABOVE MAKES FOR
SOME TRICKY HEADLINE DECISIONS FOR EASTERN UPPER. USUALLY LIKE TO
WRAP SUCH IN A WINTER WEATHER HEADLINE...IN THIS CASE A WARNING
GIVEN EXPECTED WIND GUSTS. TIMING...HOWEVER...REMAINS FAR FROM
IDEAL...WITH WINDS RAMPING UP WELL BEFORE SNOWS ARRIVE. WITH
INHERITED HIGH WIND WARNING ALREADY IN PLACE...DECISION ON THIS END
IS TO CONTINUE WITH SUCH FOR NOW...FULLY AWARE AN EVENTUAL
TRANSITION TO A WINTER WEATHER HEADLINE WILL LIKELY BE NEEDED AT
SOME POINT FOR CHIPPEWA COUNTY. LINGERING EVENING LAKE SNOW SHOWERS
WIND DOWN RATHER QUICKLY OVERNIGHT MONDAY AS EFFECTS OF STORM ARE
RAPID TO EXIT (THAT WHOLE PROGRESSIVE FLOW THING).
REGION LOOKS TO CATCH A WELL EARNED BREAK TUESDAY INTO EARLY
WEDNESDAY AS HIGH PRESSURE DRIFTS OVERHEAD. INITIAL COOL DOWN TALKED
ABOUT EARLIER KICKED OFF BY APPROACHING WEAK WAVE/ATTENDANT COLD
FRONT LATER WEDNESDAY HEADING THROUGH THURSDAY. FORCING AND MOISTURE
NOT OVERWHELMING...AND INHERITED CHANCE RAIN/SNOW MENTION MORE THAN
ADEQUATE AT THIS EARLY JUNCTURE. BIGGER STORY FOR THE LONG RANGE
REMAINS GROWING CONSENSUS FOR A SLUG OF ARCTIC AIR TO DROP THROUGH
THE REGION HEADING INTO NEXT WEEKEND...WITH SOME PROGS AS COLD AS
NEAR -20C AT H8! DEGREE OF PATTERN AMPLIFICATION STILL IN DOUBT
HOWEVER...AND SOME HINTS THAT TROUGH MAY NOT BE AS DEEP AS
ADVERTISED...WITH JUST A GLANCING SHOT OF COLDER AIR. EITHER
WAY...LOOKS LIKE THE LAKE GUNS WILL GET ACTIVATED ONCE AGAIN AS
HIGHS DROP INTO THE 20S ON SUNDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT
1105 PM EST SUN NOV 17 2013
OVERALL CONDITIONS WILL REMAIN MVFR THRU THE 24 TAF FORECAST
PERIOD AS WIDESPREAD WRAP-AROUND RAIN COMES TO AN END AND NW FLOW
LAKE EFFECT SNOW SHOWERS QUICKLY DEVELOPS OVERNIGHT THANKS TO
STRONG CAA BEHIND THE DEPARTING COLD FRONT. LAKE EFFECT SNOW
SHOWERS WILL CONTINUE THRU MONDAY...DIMINISHING MONDAY NIGHT AS
DRIER AIR ADVECTS INTO THE WRN GREAT LAKES. STRONG W/NW WINDS WILL
CONTINUE TO GUST TO 30 TO 40 KTS OVERNIGHT INTO MONDAY...WITH SOME
HIGHER GUSTS POSSIBLE ESPECIALLY ALONG THE LAKE MICHIGAN
SHORELINE. WINDS WILL BEGIN TO DIMINISH BY MONDAY EVENING AS THE
LOW LEVEL GRADIENT STARTS TO LOOSEN.
&&
.MARINE...
ISSUED AT 427 PM EST SUN NOV 17 2013
DEEP LOW PRESSURE WILL SLIP UP THROUGH EASTERN UPPER MICHIGAN THIS
EVENING WITH A SHARP COLD FRONT SWINGING THROUGH THE REGION BY MID
TO LATE EVENING. STRONGEST WINDS WILL OCCUR RIGHT BEHIND THE FRONT
INTO THE OVERNIGHT HOURS WITH SOME GUSTS IN EXCESS OF STORM FORCE
POSSIBLE. WINDS DIMINISH A LITTLE BY MONDAY MORNING BUT WILL
REMAIN SOLID GALE FORCE THROUGH THE DAY MONDAY BEFORE DIMINISHING
MONDAY EVENING.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING UNTIL 7 AM EST MONDAY FOR MIZ020>036-041-042.
HIGH WIND WARNING FROM 1 AM TO 10 AM EST MONDAY FOR MIZ008-015.
HIGH WIND WARNING UNTIL 10 AM EST MONDAY FOR MIZ016>019.
LH...STORM WARNING UNTIL 7 PM EST MONDAY FOR LHZ345>349.
LM...GALE WARNING UNTIL 7 AM EST MONDAY FOR LMZ323-341.
STORM WARNING UNTIL 10 AM EST MONDAY FOR LMZ342.
STORM WARNING UNTIL 7 AM EST MONDAY FOR LMZ344>346.
LS...GALE WARNING UNTIL 7 PM EST MONDAY FOR LSZ322.
STORM WARNING UNTIL 7 PM EST MONDAY FOR LSZ321.
&&
UPDATE...MR
SYNOPSIS...TL
SHORT TERM...BA
LONG TERM...MB
AVIATION...MR
MARINE...BAHazardous weather outlook, Nov 17, 11:00 PM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1100 PM EST SUN NOV 17 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 181100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1100 PM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...OVERNIGHT. A STRONG STORM SYSTEM WILL MOVE THROUGH THE GREAT LAKES REGION TONIGHT. THE FOLLOWING HAZARDS ARE EXPECTED WITH THIS STORM: * WINDS WILL INCREASE TO STORM FORCE WIND GUSTS ON THE LAKES. SEE ONGOING MARINE FORECASTS FOR DETAILS. * WINDS OVER LAND WILL ALSO STRENGTHEN OVERNIGHT ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN. WIND GUSTS OF 40 TO 50 MPH WILL BE COMMON...WITH SOME GUSTS APPROACHING 60 MPH...ESPECIALLY ALONG THE LAKE MICHIGAN AND LAKE SUPERIOR SHORELINE AREAS. PLEASE SEE THE ONGOING HIGH WIND WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STRONG STORM SYSTEM WILL MOVE OUT OF THE GREAT LAKES REGION MONDAY. THE FOLLOWING HAZARDS ARE EXPECTED WITH THIS STORM: * HIGH WINDS WILL CONTINUE IN EASTERN UPPER AND FAR NORTHERN LOWER MICHIGAN MONDAY MORNING. SEE HIGH WIND WARNINGS FOR DETAILS. * GALE TO STORM FORCE WINDS WILL CONTINUE ON THE NEARSHORE WATERS OF NORTHERN MICHIGAN ON MONDAY. SEE MARINE FORECASTS FOR DETAILS. * SHARPLY COLDER AIR WILL RESULT IN ACCUMULATING LAKE EFFECT SNOW MONDAY AND EARLY MONDAY NIGHT IN THE LAKE EFFECT SNOW BELT REGIONS. THE MOST SUBSTANTIAL SNOWFALL IS EXPECTED IN WESTERN AND CENTRAL CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN...WHERE GUSTY WINDS WILL ALSO RESULT IN SIGNIFICANT BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.
In the hours before
Local storm report, Nov 17, 10:17 PM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1017 PM EST SUN NOV 17 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HEAVY RAIN CHARLEVOIX 45.32N 85.26W
11/17/2013 E3.00 INCH CHARLEVOIX MI PUBLIC
HEAVY RAIN DURATION 24 HOURS
0900 PM HEAVY RAIN INTERLOCHEN 44.65N 85.75W
11/17/2013 M1.67 INCH GRAND TRAVERSE MI PUBLIC
HEAVY RAIN DURATION 24 HOURS
0835 PM HEAVY RAIN 3 SW LEVERING 45.61N 84.81W
11/17/2013 M2.21 INCH EMMET MI TRAINED SPOTTER
HEAVY RAIN DURATION 12 HOURS
0827 PM HEAVY RAIN LOVELLS 44.81N 84.47W
11/17/2013 M1.33 INCH CRAWFORD MI PUBLIC
HEAVY RAIN DURATION 12 HOURS
0807 PM FLASH FLOOD 2 ESE TORCH LAKE 45.06N 85.32W
11/17/2013 ANTRIM MI BROADCAST MEDIA
0805 PM HEAVY RAIN 4 E HONOR 44.67N 85.94W
11/17/2013 M1.35 INCH BENZIE MI TRAINED SPOTTER
HEAVY RAIN DURATION 24 HOURS
0757 PM HEAVY RAIN MANCELONA 44.90N 85.05W
11/17/2013 M1.11 INCH ANTRIM MI TRAINED SPOTTER
HEAVY RAIN DURATION 12 HOURS
0753 PM HEAVY RAIN 1 SSE PETOSKEY 45.36N 84.95W
11/17/2013 M1.68 INCH EMMET MI COOP OBSERVER
HEAVY RAIN DURATION 24 HOURS
0741 PM HEAVY RAIN 1 W IRONTON 45.26N 85.22W
11/17/2013 M2.16 INCH CHARLEVOIX MI PUBLIC
HEAVY RAIN DURATION 24 HOURS
0700 PM HEAVY RAIN 1 S SAULT STE. MARIE 46.47N 84.37W
11/17/2013 M2.50 INCH CHIPPEWA MI ASOS
ASOS STATION SAULT STE MARIE /ANJ/ HEAVY
RAIN DURATION 24 HOURS
0700 PM HEAVY RAIN 1 NW PELLSTON 45.57N 84.80W
11/17/2013 M2.10 INCH EMMET MI ASOS
ASOS STATION PELLSTON RGNL AIRPORT OF EMMET
COUNTY /PLN/ HEAVY RAIN DURATION 24 HOURS
0700 PM HEAVY RAIN 1 SE TRAVERSE CITY 44.74N 85.58W
11/17/2013 M1.82 INCH GRAND TRAVERSE MI ASOS
ASOS STATION CHERRY CAPITAL AIRPORT /TVC/
HEAVY RAIN DURATION 24 HOURS
0700 PM HEAVY RAIN 1 SW GAYLORD 45.02N 84.70W
11/17/2013 M1.40 INCH OTSEGO MI ASOS
ASOS STATION OTSEGO COUNTY AIRPORT /GLR/
HEAVY RAIN DURATION 24 HOURS
0700 PM HEAVY RAIN 2 ENE MAPLE CITY 44.85N 85.84W
11/17/2013 M2.05 INCH LEELANAU MI COOP OBSERVER
COOP OBSERVER STATION MAPLE CITY 1E /MAPM4/
HEAVY RAIN DURATION 24 HOURS
0700 PM HEAVY RAIN 4 W SOUTH BOARDMAN 44.64N 85.32W
11/17/2013 M1.15 INCH KALKASKA MI COOP OBSERVER
COOP OBSERVER STATION SOUTH BOARDMAN 2W
/BDMM4/ HEAVY RAIN DURATION 24 HOURS
0700 PM HEAVY RAIN 1 NW WATERS 44.91N 84.72W
11/17/2013 M1.40 INCH OTSEGO MI OFFICIAL NWS OB
HEAVY RAIN DURATION 24 HOURS
0643 PM HEAVY RAIN WILLIAMSBURG 44.77N 85.40W
11/17/2013 M1.45 INCH GRAND TRAVERSE MI TRAINED SPOTTER
HEAVY RAIN DURATION 24 HOURS
0642 PM HEAVY RAIN 4 S CLAM RIVER 44.88N 85.28W
11/17/2013 M1.72 INCH ANTRIM MI TRAINED SPOTTER
HEAVY RAIN DURATION 24 HOURS
0600 PM HEAVY RAIN 3 WNW KINROSS 46.28N 84.53W
11/17/2013 M1.87 INCH CHIPPEWA MI AMATEUR RADIO
HEAVY RAIN DURATION 24 HOURS
0600 PM HEAVY RAIN KELDEN 46.21N 84.31W
11/17/2013 M1.33 INCH CHIPPEWA MI AMATEUR RADIO
HEAVY RAIN DURATION 18 HOURS
0600 PM HEAVY RAIN 2 SSW KELDEN 46.19N 84.32W
11/17/2013 M1.78 INCH CHIPPEWA MI COOP OBSERVER
COOP OBSERVER STATION PICKFORD 3NE /PICM4/
HEAVY RAIN DURATION 24 HOURS
0600 PM HEAVY RAIN 1 NNW TROUT LAKE 46.19N 85.02W
11/17/2013 M1.69 INCH CHIPPEWA MI COOP OBSERVER
COOP OBSERVER STATION TROUT LAKE /TRTM4/
HEAVY RAIN DURATION 24 HOURS
0600 PM HEAVY RAIN 2 ENE FRANKFORT 44.65N 86.20W
11/17/2013 M1.63 INCH BENZIE MI COOP OBSERVER
COOP OBSERVER STATION 2 NE FRANKFORT /FRKM4/
HEAVY RAIN DURATION 24 HOURS
0550 PM TSTM WND GST 1 W OSSINEKE 44.91N 83.45W
11/17/2013 M56 MPH ALPENA MI TRAINED SPOTTER
0534 PM TSTM WND DMG BARTON CITY 44.68N 83.60W
11/17/2013 ALCONA MI LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN THROUGHOUT
ALCONA COUNTY.
0511 PM TSTM WND DMG HALE 44.38N 83.81W
11/17/2013 IOSCO MI LAW ENFORCEMENT
TREES DOWN.
0510 PM TSTM WND DMG STERLING 44.03N 84.02W
11/17/2013 ARENAC MI TRAINED SPOTTER
NUMEROUS TREES DOWN...PHONE LINES
DOWN...SHINGLES AND SOFFIT RIPPED OFF OF
SEVERAL HOUSES. M-76 IN TOWN IS CLOSED DUE
TO TREES OVER ROAD.
0509 PM TSTM WND DMG WHITTEMORE 44.23N 83.80W
11/17/2013 IOSCO MI LAW ENFORCEMENT
TREES DOWN.
0503 PM TSTM WND DMG 4 S ATLANTA 44.94N 84.15W
11/17/2013 MONTMORENCY MI LAW ENFORCEMENT
TREES DOWN.
0450 PM TSTM WND DMG ROSCOMMON 44.50N 84.59W
11/17/2013 ROSCOMMON MI LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS THE COUNTY.
0450 PM TSTM WND DMG 1 WSW MAPLE RIDGE 44.13N 83.93W
11/17/2013 ARENAC MI AMATEUR RADIO
LARGE TREES DOWN.
0443 PM TSTM WND DMG 3 NNE FREDERIC 44.83N 84.71W
11/17/2013 CRAWFORD MI LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS THE COUNTY. TREES
DOWN OVER I-75 BETWEEN FREDERIC AND WATERS.
0436 PM HEAVY RAIN 2 NNW EAST JORDAN 45.18N 85.15W
11/17/2013 M1.95 INCH CHARLEVOIX MI TRAINED SPOTTER
HEAVY RAIN DURATION 2 HOURS
0430 PM TSTM WND GST GLADWIN 43.98N 84.49W
11/17/2013 E62 MPH GLADWIN MI PUBLIC
TIME ESTIMATED BY RADAR.
0430 PM TSTM WND DMG SAINT HELEN 44.36N 84.42W
11/17/2013 ROSCOMMON MI AMATEUR RADIO
POWER LINES DOWN. TIME ESTIMATED BY RADAR.
0430 PM TSTM WND DMG 4 WSW SKIDWAY LAKE 44.18N 84.13W
11/17/2013 OGEMAW MI AMATEUR RADIO
POWER LINES DOWN.
0430 PM TSTM WND DMG 8 NE SPARR 45.14N 84.48W
11/17/2013 OTSEGO MI EMERGENCY MANAGER
MULTIPLE TREES DOWN.
0427 PM HEAVY RAIN 4 SW BLISS 45.64N 84.91W
11/17/2013 M1.48 INCH EMMET MI TRAINED SPOTTER
HEAVY RAIN DURATION 24 HOURS
0423 PM TSTM WND DMG 3 W GLADWIN 43.99N 84.56W
11/17/2013 GLADWIN MI LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN OVER
ROADWAYS IN WESTERN GLADWIN COUNTY. TIME
ESTIMATED BY RADAR.
0422 PM HEAVY RAIN 4 SSE SOUTH BOARDMAN 44.58N 85.22W
11/17/2013 M1.19 INCH KALKASKA MI PUBLIC
0.90 INCHES FELL IN 20 MINUTES. HEAVY RAIN
DURATION 12 HOURS
0420 PM TSTM WND DMG ROSCOMMON 44.50N 84.59W
11/17/2013 ROSCOMMON MI LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS THE COUNTY.
0405 PM TSTM WND DMG 1 SE WATERS 44.89N 84.69W
11/17/2013 OTSEGO MI EMERGENCY MANAGER
BOTH SOUTHBOUND AND NORTHBOUND LANES OF I-75
CLOSED DUE TO TREES DOWN OVER INTERSTATE.
BETWEEN MILE MARKER 269 AND 270.
0400 PM HEAVY RAIN 2 WNW EAST JORDAN 45.17N 85.17W
11/17/2013 M1.83 INCH CHARLEVOIX MI TRAINED SPOTTER
HEAVY RAIN DURATION 1 HOUR 30 MINUTES
0400 PM HEAVY RAIN INDIAN RIVER 45.42N 84.62W
11/17/2013 M0.90 INCH CHEBOYGAN MI TRAINED SPOTTER
HEAVY RAIN DURATION 1 HOUR
0400 PM HEAVY RAIN CADILLAC 44.25N 85.42W
11/17/2013 M1.79 INCH WEXFORD MI TRAINED SPOTTER
HEAVY RAIN DURATION 10 HOURS
0352 PM FLASH FLOOD LAKE CITY 44.33N 85.21W
11/17/2013 MISSAUKEE MI PUBLIC
INTERSECTIONS FLOODING.
0330 PM HEAVY RAIN 1 NW ALLENVILLE 46.00N 84.83W
11/17/2013 M1.06 INCH MACKINAC MI TRAINED SPOTTER
HEAVY RAIN DURATION 7 HOURS 30 MINUTES
0330 PM FLASH FLOOD 2 SSE TRAVERSE CITY 44.73N 85.60W
11/17/2013 GRAND TRAVERSE MI TRAINED SPOTTER
FLOODING AT THE INTERSECTION OF GARFIELD RD
AND S. AIRPORT RD.
0330 PM FLASH FLOOD OLD MISSION 44.97N 85.49W
11/17/2013 GRAND TRAVERSE MI TRAINED SPOTTER
LOCAL ROADS FLASH FLOODING.
0330 PM FLASH FLOOD 1 WSW TRAVERSE CITY 44.75N 85.63W
11/17/2013 GRAND TRAVERSE MI AMATEUR RADIO
INTERSECTIONS OF 16TH AND 14TH STREETS AT
VETERANS DRIVE FLOODED.
0330 PM FLASH FLOOD 1 ESE CADILLAC 44.24N 85.40W
11/17/2013 WEXFORD MI EMERGENCY MANAGER
FLASH FLOODING AT THE INTERSECTION OF
BUSINESS 131 AND GRANITE ST. FLASH FLOODING
ALSO IN RESIDENTIAL AREAS NEARBY.
0315 PM FLASH FLOOD PARKDALE 44.27N 86.30W
11/17/2013 MANISTEE MI TRAINED SPOTTER
WATER OVER US-31 NEAR THE INTERSECTION OF
M-55.
0310 PM HEAVY RAIN EAST JORDAN 45.16N 85.13W
11/17/2013 M1.12 INCH CHARLEVOIX MI TRAINED SPOTTER
YARDS AND STREETS HAVE STANDING WATER OVER
THEM. HEAVY RAIN DURATION 35 MINUTES
0300 PM HEAVY RAIN SAULT STE. MARIE 46.48N 84.37W
11/17/2013 E1.25 INCH CHIPPEWA MI TRAINED SPOTTER
12-14 INCHES OF STANDING WATER IN DOWNTOWN
SAULT STE. MARIE MAINLY DUE TO CLOGGED
DRAINS.
0300 PM HEAVY RAIN BOYNE CITY 45.18N 84.96W
11/17/2013 M1.55 INCH CHARLEVOIX MI TRAINED SPOTTER
HEAVY RAIN DURATION 12 HOURS
&&
IRIS SYSTEMLocal storm report, Nov 17, 11:59 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1159 PM EST SUN NOV 17 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 1 NNW WELLSTON 44.23N 85.96W
11/17/2013 M2.06 INCH MANISTEE MI COOP OBSERVER
HEAVY RAIN DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Nov 17, 11:59 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1159 PM EST SUN NOV 17 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 1 NNW WELLSTON 44.23N 85.96W
11/17/2013 M1.52 INCH MANISTEE MI COOP OBSERVER
HEAVY RAIN DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Nov 18, 12:15 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1215 AM EST MON NOV 18 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 NW WATERS 44.91N 84.72W
11/18/2013 M2.06 INCH OTSEGO MI COOP OBSERVER
COOP OBSERVER STATION 9 SSW GAYLORD /APXM4/
HEAVY RAIN DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Nov 18, 12:21 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1221 AM EST MON NOV 18 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 1 NE CADILLAC 44.26N 85.40W
11/17/2013 M2.67 INCH WEXFORD MI TRAINED SPOTTER
HEAVY RAIN DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Nov 18, 12:24 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1224 AM EST MON NOV 18 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM NON-TSTM WND GST 17 ESE GOETZVILLE 46.02N 83.74W
11/17/2013 M45 MPH CHIPPEWA MI PUBLIC
&&
NWS GAYLORD MI
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:58 AM EST | Small Craft Advisory | APX | 3 hr | |
| Nov 18, 4:09 AM EST | Wind Advisory | APX | Cheboygan, Emmet, Presque Isle | 6 hr |
| Nov 18, 4:20 AM EST | Winter Weather Advisory | APX | 17 hr |
Nearby
River Flood Warnings in Michigan, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.